I have anxiety and now possibly post natal depression I panic quite a lot I find it difficult to be on my own it as I need chaperoned

I panic on my own I think something bad will happen to me and no one will get to me on time. I'm on propranolol 3 times a day and cipralex but I don't want to take the anti depressants as they make you sick. I feel very much alone and I don't have many friends. I feel this is getting worse and will never get better.

3 Replies

oldestnewest
  • Hi dianne, so sorry you are feeling so low, you are not alone as i am now here for you:) if you think you might have post natal depression you need to make your doctor aware of this on top of the other problems you are having. i have never had a baby so i know nothing about post natal but i can relate to needing to be chaperoned, i feel alone most of the time and since my social anxiety and agoraphobia got really bad two years ago, i am still paying the price and only go to the corner shop on my own when im feeling stronge enough. i know it feels like it will never go away but when i look back i can see how my situation has improved and so will yours. for some it will be quicker than others or slower but you will get there please believe me. other than the tablets and seeing your doc are you trying anything else?

  • I'm on propanolo 3 times a day and I've got cipralex to take once a day but it's all the side effects you get with these tablets so I don't take them. I never used to suffer this it's only be on an off the past 5 years since having children. Sometimes I can handle things but at the present time Im a nervous wreck not sleeping very well and not eating that great. I wish I could just go to sleep and wake up and it would be gone.

  • Hi Dianne,

    I m sorry you re feeling this way;-( but as you know you are not alone;-)!side effect are different from person to person.please take your meds if they are not working or you have side effect with one med the doctor will change it for you and try with something else.i v been for a month on wrong meds and was hell.i changed meds and I got better.i can tell the difference.pleas look after yourself.xxx

You may also like...